On démontre un théorème de structure pour les algèbres de Hopf colibres : une telle algèbre de Hopf est isomorphe à l'algèbre diptère enveloppante de sa partie primitive. Une algèbre diptère est une algèbre associative munie d'une structure de module à gauche sur elle-même. Ce résultat est une conséquence d'un analogue, dans le contexte non-cocommutatif, du théorème de Poincaré–Birkhoff–Witt et du théorème de Milnor–Moore.
We prove a structure theorem for the cofree Hopf algebras: such a Hopf algebra is the universal enveloping dipterous algebra of its primitive part. A dipterous algebra is an associative algebra equipped with a structure of left module over itself. This theorem is a consequence of an analogue, in the non-cocommutative framework, of the Poincaré–Birkhoff–Witt theorem and of the Milnor–Moore theorem.
Publié le :
Jean-Louis Loday 1 ; Marı́a Ronco 2
@article{CRMATH_2003__337_3_153_0, author = {Jean-Louis Loday and Mar{\i}́a Ronco}, title = {Alg\`ebres de {Hopf} colibres}, journal = {Comptes Rendus. Math\'ematique}, pages = {153--158}, publisher = {Elsevier}, volume = {337}, number = {3}, year = {2003}, doi = {10.1016/S1631-073X(03)00288-7}, language = {fr}, }
Jean-Louis Loday; Marı́a Ronco. Algèbres de Hopf colibres. Comptes Rendus. Mathématique, Volume 337 (2003) no. 3, pp. 153-158. doi : 10.1016/S1631-073X(03)00288-7. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00288-7/
[1] Homotopy G-algebras and moduli space operad, Internat. Math. Res. Notices, Volume 3 (1995), pp. 141-153
[2] Dialgebras, Dialgebras and Related Operads, Lecture Notes in Math., 1763, Springer, Berlin, 2001, pp. 7-66
[3] J.-L. Loday, Scindement d'associativité et algèbres de Hopf, Actes du Colloque en l'honneur de Jean Leray (Nantes, 2002), à paraı̂tre
[4] Hopf algebra of the planar binary trees, Adv. Math., Volume 139 (1998), pp. 293-309
[5] J.-L. Loday, M. Ronco, Trialgebras and families of polytopes, Preprint, 2002, ArXiv | arXiv
[6] On the structure of Hopf algebras, Ann. of Math. (2), Volume 81 (1965), pp. 211-264
[7] Sets with two associative operations, C.E.J.M., Volume 2 (2003), pp. 169-183
[8] Rational homotopy theory, Ann. of Math. (2), Volume 90 (1969), pp. 205-295
[9] A Milnor–Moore theorem for dendriform Hopf algebras, C. R. Acad. Sci. Paris, Ser. I, Volume 332 (2001) no. 2, pp. 109-114
[10] Eulerian idempotents and Milnor–Moore theorem for certain non-cocommutative Hopf algebras, J. Algebra, Volume 254 (2002) no. 1, pp. 152-172
[11] Homotopy Gerstenhaber algebras, Conférence Moshé Flato, Dijon, 1999, Vol. II, Math. Phys. Stud., 22, Kluwer Academic, Dordrecht, 2000, pp. 307-331
- Tridendriform structures, SIGMA. Symmetry, Integrability and Geometry: Methods and Applications, Volume 19 (2023), p. paper | DOI:10.3842/sigma.2023.066 | Zbl:1532.16021
- Duality of graded graphs through operads, Annals of Combinatorics, Volume 25 (2021) no. 2, pp. 255-305 | DOI:10.1007/s00026-021-00529-4 | Zbl:1483.18023
- Generalizing dendriform algebras:
-algebras, -algebras, and Rota-Baxter operators, International Journal of Geometric Methods in Modern Physics, Volume 18 (2021) no. 11, p. 31 (Id/No 2150176) | DOI:10.1142/s0219887821501760 | Zbl:1548.17005 - Matching Hom-setting of Rota-Baxter algebras, dendriform algebras, and pre-Lie algebras, Advances in Mathematical Physics, Volume 2020 (2020), p. 14 (Id/No 9792726) | DOI:10.1155/2020/9792726 | Zbl:1482.17036
- Tree series and pattern avoidance in syntax trees, Journal of Combinatorial Theory. Series A, Volume 176 (2020), p. 37 (Id/No 105285) | DOI:10.1016/j.jcta.2020.105285 | Zbl:1447.05108
- Solutions of associative Yang-Baxter equation and
-equation in low dimensions and associated Frobenius algebras and Connes cocycles, Journal of Algebra and its Applications, Volume 17 (2018) no. 1, p. 26 (Id/No 1850010) | DOI:10.1142/s021949881850010x | Zbl:1415.16028 - Nonsymmetric Operads, Nonsymmetric Operads in Combinatorics (2018), p. 95 | DOI:10.1007/978-3-030-02074-3_5
- Case Study of Nonsymmetric Ternary Quadratic Operads, Algebraic Operads (2016), p. 325 | DOI:10.1201/b20061-14
- Enveloping operads and bicolored noncrossing configurations, Experimental Mathematics, Volume 23 (2014) no. 3, pp. 332-349 | DOI:10.1080/10586458.2014.910850 | Zbl:1310.05220
- Bruhat order on plane posets and applications, Journal of Combinatorial Theory. Series A, Volume 126 (2014), pp. 1-23 | DOI:10.1016/j.jcta.2014.03.010 | Zbl:1295.05261
- Octo-bialgebras, Algebra Colloquium, Volume 19 (2012) no. 2, pp. 305-332 | DOI:10.1142/s100538671200020x | Zbl:1254.17003
- J-dendriform algebras, Frontiers of Mathematics in China, Volume 7 (2012) no. 1, pp. 29-49 | DOI:10.1007/s11464-011-0160-7 | Zbl:1294.17023
-
-operators of Loday algebras and analogues of the classical Yang-Baxter equation, Communications in Algebra, Volume 38 (2010) no. 11, pp. 4277-4321 | DOI:10.1080/00927870903366876 | Zbl:1242.17001 - Free quasi-symmetric functions and descent algebras for wreath products, and noncommutative multi-symmetric functions, Discrete Mathematics, Volume 310 (2010) no. 24, pp. 3584-3606 | DOI:10.1016/j.disc.2010.09.008 | Zbl:1231.05278
- Gröbner-Shirshov bases for Rota-Baxter algebras., Siberian Mathematical Journal, Volume 51 (2010) no. 6, pp. 978-988 | DOI:10.1007/s11202-010-0097-1 | Zbl:1235.16021
- Coassociative magmatic bialgebras and the Fine numbers., Journal of Algebraic Combinatorics, Volume 28 (2008) no. 1, pp. 97-114 | DOI:10.1007/s10801-007-0089-9 | Zbl:1175.16027
- Rota-Baxter algebras and dendriform algebras., Journal of Pure and Applied Algebra, Volume 212 (2008) no. 2, pp. 320-339 | DOI:10.1016/j.jpaa.2007.05.025 | Zbl:1132.16032
- A Koszul duality for props, Transactions of the American Mathematical Society, Volume 359 (2007) no. 10, pp. 4865-4943 | DOI:10.1090/s0002-9947-07-04182-7 | Zbl:1140.18006
- Non-commutative Hopf algebra of formal diffeomorphisms., Advances in Mathematics, Volume 200 (2006) no. 2, pp. 479-524 | DOI:10.1016/j.aim.2005.01.005 | Zbl:1133.16025
- On Hopf algebra structures over free operads., Advances in Mathematics, Volume 207 (2006) no. 2, pp. 544-565 | DOI:10.1016/j.aim.2005.12.004 | Zbl:1117.16027
- Algebras with bracket, Manuscripta Mathematica, Volume 119 (2006) no. 1, pp. 1-15 | DOI:10.1007/s00229-005-0551-8 | Zbl:1100.18005
- On products and duality of binary, quadratic, regular operads, Journal of Pure and Applied Algebra, Volume 200 (2005) no. 3, pp. 293-317 | DOI:10.1016/j.jpaa.2004.12.020 | Zbl:1082.18007
Cité par 22 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier